# SDR SIMA20120527002

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 24,771 hours, 24,771 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6007300
- Part serial: JAN000158
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3867, CREW REPORTED THAT ON CLIMB OUT, AND PASSING THROUGH 6000 FT WITH LANDING GEAR UP "BRAKE OVHT" WARNING MESSAGE POSTED.  LEFT INBOARD TEMP INDICATED 14 OTHER TEMPS INDICATED 2-3.  CREW RAN "BRAKE OVHT" ABNORMAL PROCEDURE LEFT INBOARD TEMP DECREASED RAPIDLY TO 2-3, ALL OTHER INDICATIONS NORMAL.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT.  ON LANDING ALL INDICATIONS  NORMAL.  AIRCRAFT REMOVED FROM SERVICE.  MDC INDICATED LIB BRAKE T SENSOR OPEN/SHORT/OUT OF RANGE.  REMOVED AND REPLACED THE NR 2 BRAKE TEMPERATURE SENSOR IAW AMM 32-46-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
